Ask an Eye Doctor and Get an Answer ASAP
You may have some basis for lawsuit, however, you need to tell me the old prescription from 2002, the "wrong" prescription and the newest prescription? What are the numbers, you can just write them out.
when I review the prescriptions, it is apparent they are a bit different but in all honesty the difference is soooo small that yes it can cause headaches but it is common for the prescription to vary that much from day to day refraction exams. Your initial question was whether there was any merit based on the prescription for a lawsuit. While an attorney will take on a case for any reason, it is my opinion that the difference in prescription is NOT enough to prove beyond reasonable doubt that the glasses caused all your symptoms. I want to show you some math....the overall power of your spectacles (right eye) is as follows....
1st rx -.375
2nd rx - .750
3rd rx -.625
so you see the third prescription is much closer to the 2nd one that the first one although all are similar.
I am just glad you got better with the right spectacles, please let me know if you have any other concerns or questions Sincerely
rereading the answer, I neglected to include the word NOT above, please reread the post, Thanks
I can empathize with you for your pain and suffering. You asked me for my opinion on the prescription. Like I said, there is nothing to keep you from bringing a suit however, the premise of it being a pair of glasses that are too strong simply is not supported by the minor difference in the spectacles you were recently prescribed compared to the faulty pair. The overall diopteric difference is only 1/8 of a diopter and this is a tiny amount. Yes it can cause symptoms but it is not a negligent act of the doctor in prescribing them to you. Do you see the subtle difference? Consider this, your prescription should be -1.50 and you are given -3.25, yes it does happen. This may have more basis. Now if the second pair of spectacles were made with a considerably wrong prescription, that may be something else to consider all together. Dr. S
consider letting that doctor know what you have been through and your unhapiness with the situation. Let him know you would like your money back. It is something to considerer. Dr. Stevens
there are more reasons why you would get headaches with glasses besides the prescription. Perhaps the pupillary distance or vertex distance is off (center of lenses not centered in front of the pupils)....perhaps the spectacles had an issue, because the prescription power is off by such a small amount. Anyways, good night, Dr. S